IEEE - Institute of Electrical and Electronics Engineers, Inc. - A reciprocity theorem for electromagnetic fields with general time dependence

Author(s): B. Cheo
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1965
Volume: 13
Page(s): 278 - 284
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.1965.1138400
Regular:

A reciprocity theorem for electromagnetic fields with general time dependence has been derived in the time domain, and thus the result is applicable to fields whose time dependences are not... View More

Advertisement